Digital Library
Close Browse articles from a journal
 
<< previous   
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 11 of 11 found articles
 
 
  Zero-sum dynamic games and a stochastic variation of Ramsey's theorem
 
 
Title: Zero-sum dynamic games and a stochastic variation of Ramsey's theorem
Author: Shmaya, Eran
Solan, Eilon
Appeared in: Stochastic processes and their applications
Paging: Volume 112 (2004) nr. 2 pages 11 p.
Year: 2004
Contents:
Publisher: Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 11 of 11 found articles
 
<< previous   
 
 Koninklijke Bibliotheek - National Library of the Netherlands